A friend from another board recommended I post here, and I greatly appreciate a private message from anyone who might have a recommendation for me on the following:
DDD C-3 through C-7
Arthritis in SI joints
Nerve damage from recent work injury, S1-L3 (I think!)
I have gone to the same PM practice for over two years, and was treated by my internist prior to pain levels escalating beyond a level she was comfortable treating.
Was on 3 Percodan tablets daily until a year ago, when I was switched to 3 15mg SA oxycodone, which was later raised to 4 tablets per day.
Due to the up/down "roller coaster" ride of SA meds that I thought was exacerbating diagnosed Chronic Fatigue, I recently asked my PM about adding a LA medication. She did so, but cut my total daily dosage in half.
Needless to say, I had a hideous migraine and withdrawal symptoms within 12 hours of starting the new regimen, and despite numerous calls and emails to my PM practice Triage Nurses and Office Manager, have received nothing but discouragement (was told to drop oxycontin by another 10mg/day, go to ER [cannot afford], take acetaminophen [despite having liver damage from hepatitis]).
The nurse I spoke to today said I would have to wait until my appointment next Wednesday to ask the doctor about switching back to SA-only...but my appointment card is for Tuesday for meds and Wednesday for worker's comp appt. Despite having an appt. card right in front of me, she insisted that I DO NOT have an appt. next Tuesday and will not be seen, even though I will be out of the two weeks' worth of LA meds and low-dose BT meds I was prescribed...grrr! Just what I need: more withdrawal.
I need an experienced PM doctor who is not afraid to prescribe an appropriate dosage of oxycodone (all other popular PM meds have been ruled out b/c I have to be able to work/commute) and not constantly push for procedures that have been proven not to work (other than cervical trigger point injections). If you have any information to offer, please feel free to send me a private message.